I've been depressed for a while (girl issues). I tried counseling last year and they said I had to pay a lot of £££ for cognitive behavioral therapy and I can't afford it. I finally went to the doctors when my relationship went tits up (got dumped) and he put me on Sertraline 50mg.
I was down for the first few hours but come 8pm the first night, I was on a mega high. I was laughing non-stop, enjoying myself, mind was in a different place. tried to go to sleep and couldn't as i was laughing and smiling so hard!! was great.
This lasted for 5 days and now i keep getting down again, it's like a roller coaster, I'm constantly up and down. Doctor said it would take 2-3weeks to take effect but I felt different within hours and it lasted for days.
Now it's been over a week I'm generally feeling down. I'm still having to drink in the evenings to be able to go to sleep but waking up about 4 am and struggling to sleep after as effects of alcohol are wearing off and my thoughts consume me.
I'm also having trouble to ejaculate which I noticed within days and my libido is wearing low. I can get to 'the point' but nothing happens and it just gets strenuous.
Is this normal? If I stay on it for the month I've been prescribed (was told to book for repeat prescription within 3 weeks), will I get better within the 2-3 weeks the doctor said it would work?
Just want to try and be happier in myself as I've been down for so long and has been having an effect on my social and working life...
Can I get the buzzing happiness feeling back that I had for the first 5 days I was on the tablets or was this just a placebo effect???
Glad I finally asked for help but still in a great depression.
Your help and thoughts much appreciated. x